# SDR AALA201603159008

- Difficulty date: February 4, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TS2296
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUDDER RT SURFACE SKIN HAS 2 AREAS WHERE THERE WAS INDICATION OF TRAPPED WATER, BETWEEN 14.7" & 15.25" FROM THE TE & BETWEEN 17" & 19.5", FROM THE LOWER EDGE & 1 AREA OF DELAMINATION, 14.7" FROM THE TE & 26.47" FROM THE LOWER EDGE.  RUDDER REPAIRED IAW EA 258240.
